DOI 10.1111/j.1748-5827.1997.tb03496.x
Hyperosmolar hyperglycaemic syndrome in a dog resulting from parenteral nutrition overload.
Аннотация
A dog treated for a pancreatic abscess inadvertently received 1800 ml of hyperosmolar solution within a two hour period. Blood glucose reached 44 mmol/litre and the plasma osmolality was estimated to be more than 334 mOsm/litre. Lipaemia was severe and persisted for several days. The dog developed nausea, vomiting, depression, severe hyperglycaemia, polyuria, glucosuria and hypokalaemia. These symptoms were consistent with a hyperosmolar hyperglycaemic syndrome. Treatment with insulin and intravenous fluid rapidly corrected the hyperglycaemia, electrolyte imbalances and water deficits. The dog recovered and no long-term sequelae were observed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.